# SDR QXEA2009030900170

- Difficulty date: March 7, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 4,987 hours, 5,209 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C1 - LT INBD SEAT TRACK HAS MULTIPLE SMALL GOUGES FROM APPROX STA 32 TO 49.  BLENDED OUT SMALL GOUGES REF RD 8/4-53-884, PAGE 6 NOTE 1 AND PAGE 2.  MAX MATERIAL REMOVED IS .015 INCH AND FOUND TO BE WITHIN LIMITS REF RD 8/4-53-884 PAGE 2.  HFEC INSPECTED AT BLENDED AREA FOR CRACK IAW NDTM PART 6,  51-00-01.  NO CRACKS NOTED.  COMPLETED STEPS 2 THROUGH 8 OF RD 8/4-53-884 ON PAGE 6.
